Skip to Main Content
Skip Nav Destination

Dynamics of taxonomic diversity

Timothy R. Carr and Jennifer A. Kitchell
Dynamics of taxonomic diversity
Paleobiology (1980) 6 (4): 427-443

ISSN: 0094-8373
EISSN: 1938-5331
Serial Title: Paleobiology
Serial Volume: 6
Serial Issue: 4
Title: Dynamics of taxonomic diversity
Affiliation: Univ. Wis., Dep. Geol. and Geophys., Madison, WI, United States
Pages: 427-443
Published: 1980
Text Language: English
Publisher: Franklin and Marshall College, Department of Geology, Lancaster, PA, United States
References: 87
Accession Number: 1981-038678
Categories: General paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. table
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1981
Close Modal

or Create an Account

Close Modal
Close Modal